Alert archive / Florida / River Flood Warnings in 2023

River Flood Warning 13, NWS Tallahassee, FL

June 19, 2023Gadsden County, Leon County, Florida

NWS Tallahassee, FL issued this river flood warning at Jun 19, 2023, 12:39 PM EDT for Gadsden County, Leon County, Florida. It took effect at Jun 20, 2023, 2:00 AM EDT. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
Jun 19, 2023, 12:39 PM EDT (16:39 UTC)
In effect from
Jun 20, 2023, 2:00 AM EDT
Expired
Jun 22, 2023, 8:04 AM EDT
In force
54 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Gadsden County, FL, Leon County, FL

The radar

The Tallahassee radar (KTLH), 27 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ochlockonee River near Concord (CR 12) (CONF1). The gauge peaked at 36.31 ft at Jun 20, 2023, 4:00 PM EDT.

actionminormoderate3234363806/1906/2006/2106/2206/23
Action stage
33 ft
Minor stage
36 ft
Moderate stage
38 ft
Major stage
44 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02328522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

439 
WGUS42 KTAE 191639
FLWTAE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tallahassee FL
1239 PM EDT Mon Jun 19 2023

...The National Weather Service in Tallahassee FL has issued a Flood 
Warning for the following rivers in Florida...

  Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon 
  Counties.

For the Ochlockonee River...including Thomasville (US 84), Concord 
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday morning at 645 AM EDT.

&&


FLC039-073-201045-
/O.NEW.KTAE.FL.W.0013.230620T0600Z-230621T1200Z/
/CONF1.1.ER.230620T0600Z.230620T0600Z.230621T0000Z.NO/
1239 PM EDT Mon Jun 19 2023

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO WEDNESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Ochlockonee River near Concord (CR 12).

* WHEN...From late tonight to Wednesday morning.

* IMPACTS...At 36.0 feet, primary access to homes along county 
  Highway 12 on the east bank of the river in Leon County may become 
  restricted.

* ADDITIONAL DETAILS...
  - At 11:45 AM EDT Monday the stage was 35.5 feet.
  - Forecast...The river is expected to rise to a crest of 36.0
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow evening.
  - Flood stage is 36.0 feet.
  - Flood History...This crest compares to a previous crest of
    36.0 feet on 01/28/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
      3069 8432


$$

Haner
6 follow-up statements
213 
WGUS82 KTAE 200121
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
921 PM EDT Mon Jun 19 2023

...The Flood Warning continues for the following rivers in Florida...

  Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon 
  Counties.

For the Ochlockonee River...including Thomasville (US 84), Concord 
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday morning.

&&


FLC039-073-201930-
/O.CON.KTAE.FL.W.0013.230620T0600Z-230621T1200Z/
/CONF1.1.ER.230620T0600Z.230620T1200Z.230621T0000Z.NO/
921 PM EDT Mon Jun 19 2023

...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO WEDNESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Ochlockonee River near Concord (CR 12).

* WHEN...From late tonight to Wednesday morning.

* IMPACTS...At 36.0 feet, Primary access to homes along county 
  highway 12 on the east bank of the river in Leon County may become 
  restricted.

* ADDITIONAL DETAILS...
  - At 8:45 PM EDT Monday the stage was 35.95 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 36.1 feet tomorrow
    morning. It will then fall below flood stage tomorrow
    evening.
  - Flood stage is 36.0 feet.
  - Flood History...This crest compares to a previous crest of
    36.2 feet on 01/08/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
      3069 8432


$$
070 
WGUS82 KTAE 201336
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
936 AM EDT Tue Jun 20 2023

...The Flood Warning is extended for the following rivers in 
Florida...

  Ochlockonee River near Concord (CR 12) affecting Leon and Gadsden 
  Counties.

For the Ochlockonee River...including Thomasville (US 84), Concord 
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 345 AM EDT.

&&


FLC039-073-210745-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-230622T2100Z/
/CONF1.1.ER.230620T0207Z.230621T0000Z.230622T0900Z.NO/
936 AM EDT Tue Jun 20 2023

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ochlockonee River near Concord (CR 12).

* WHEN...Until Thursday afternoon.

* IMPACTS...At 36.0 feet, primary access to homes along county 
  Highway 12 on the east bank of the river in Leon County may become 
  restricted.

* ADDITIONAL DETAILS...
  - At 8:45 AM EDT Tuesday the stage was 36.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 AM EDT Tuesday was 36.3 feet.
  - Forecast...The river is expected to rise to a crest of 36.4
    feet this evening. It will then fall below flood stage early
    Thursday morning.
  - Flood stage is 36.0 feet.
  - Flood History...This crest compares to a previous crest of
    36.4 feet on 02/08/2016.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
      3069 8432


$$

Haner
960 
WGUS82 KTAE 210109
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
909 PM EDT Tue Jun 20 2023

...The Flood Warning continues for the following rivers in Florida...

  Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon 
  Counties.

For the Ochlockonee River...including Concord (CR 12)...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


FLC039-073-211915-
/O.CON.KTAE.FL.W.0013.000000T0000Z-230622T2100Z/
/CONF1.1.ER.230620T0207Z.230621T0015Z.230622T0900Z.NO/
909 PM EDT Tue Jun 20 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ochlockonee River near Concord (CR 12).

* WHEN...Until Thursday afternoon.

* IMPACTS...At 36.0 feet, Primary access to homes along county 
  highway 12 on the east bank of the river in Leon County may become 
  restricted.

* ADDITIONAL DETAILS...
  - At 8:45 PM EDT Tuesday the stage was 36.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 PM EDT Tuesday was 36.3 feet.
  - Forecast...The river is expected to rise to a crest of 36.3
    feet just after midnight tonight. It will then fall below
    flood stage early Thursday morning.
  - Flood stage is 36.0 feet.
  - Flood History...This crest compares to a previous crest of
    36.4 feet on 02/08/2016.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
      3069 8432


$$

DVD
173 
WGUS82 KTAE 211904
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
304 PM EDT Wed Jun 21 2023

...The Flood Warning continues for the following rivers in Florida...

  Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon 
  Counties.

For the Ochlockonee River...including Thomasville (US 84), Concord 
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday morning at 915 AM EDT.

&&


FLC039-073-221315-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-230622T1800Z/
/CONF1.1.ER.230620T0207Z.230621T0015Z.230622T0600Z.NO/
304 PM EDT Wed Jun 21 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ochlockonee River near Concord (CR 12).

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 36.0 feet, Primary access to homes along county 
  highway 12 on the east bank of the river in Leon County may become 
  restricted.

* ADDITIONAL DETAILS...
  - At 2:45 PM EDT Wednesday the stage was 36.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:45 PM EDT Wednesday was 36.3 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 35.4 feet
    early Monday afternoon.
  - Flood stage is 36.0 feet.
  - Flood History...This crest compares to a previous crest of
    36.2 feet on 01/08/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
      3069 8432


$$

JM
751 
WGUS82 KTAE 220044
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
844 PM EDT Wed Jun 21 2023

...The Flood Warning continues for the following rivers in Florida...

  Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday morning at 915 AM EDT.

&&


FLC039-073-221315-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-230622T1311Z/
/CONF1.1.ER.230620T0207Z.230621T0015Z.230622T0111Z.NO/
844 PM EDT Wed Jun 21 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Ochlockonee River near Concord (CR 12).

* WHEN...Until late tomorrow morning.

* IMPACTS...At 36.0 feet, Primary access to homes along county 
  highway 12 on the east bank of the river in Leon County may become 
  restricted.

* ADDITIONAL DETAILS...
  - At 7:45 PM EDT Wednesday the stage was 36.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM EDT Wednesday was 36.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 34.2 feet Monday
    evening.
  - Flood stage is 36.0 feet.
  - Flood History...This crest compares to a previous crest of
    36.0 feet on 01/28/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
      3069 8432


$$

JM
430 
WGUS82 KTAE 221204
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
804 AM EDT Thu Jun 22 2023

...The Flood Warning is cancelled for the following rivers in 
Florida...

  Ochlockonee River near Concord (CR 12) affecting Leon and Gadsden 
  Counties.

FLC039-073-221315-
/O.CAN.KTAE.FL.W.0013.000000T0000Z-230622T1204Z/
/CONF1.1.ER.230620T0207Z.230621T0015Z.000000T0000Z.NO/
804 AM EDT Thu Jun 22 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Ochlockonee River near Concord (CR 12).

* ADDITIONAL DETAILS...
  - At 7:45 AM EDT Thursday the stage was 35.8 feet.
  - Forecast...The river is expected to fall to 34.2 feet Monday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
      3069 8432


$$

Haner

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Jun 19, 10:41 AM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 19, 10:41 AM EDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1041 AM EDT Mon Jun 19 2023

...New UPDATE...

.UPDATE...
Issued at 1019 AM EDT Mon Jun 19 2023

An upper level low continues to spin in place over the Lower Ohio
River Valley producing northwest flow aloft across the Gulf Coast.
A convectively-induced short wave helped spark an MCS this
morning. This produced a number of wind damage reports, mainly in
the form of downed trees and power lines. That initial convective
line will push east of the area by 15Z or so. Additional upstream
convection is now firing on old outflow boundaries from the FL
Panhandle west across southern Alabama into Mississippi. The 12Z
KTAE sounding showed deep layer moisture with a precipitable water
of 2.01 inches. There was also a steep mid level lapse rate of
over 7 C/km indicating there is also plenty of instability in
place. As the upper low sags southeastward, flow will become more
diffluent and shear will increase to 35-45 knots. All severe modes
are possible today, including supercells which are already evident
on radar over Southern Alabama and Mississippi.

&&

.NEAR TERM...
(Today and tonight)
Issued at 250 AM EDT Mon Jun 19 2023

All eyes this AM are on a large cluster of strong to severe
thunderstorms racing across the Lower MS Valley. This activity has a
history of producing damaging winds, tornadoes, and hail during the
overnight hours and will look to pose similar threats locally to
start off the work week/morning commute. The 6Z HRRR brings this MCS
into SE AL and portions of SW GA around 12-13Z with additional
convection focusing along the FL Panhandle. These two areas of
storms then look to converge along the I-10 corridor while moving
generally east-southeastward later this morning. The main concerns
are strong to damaging winds given the linear and/or bowing nature
of the MCS. Potential impacts are scattered power outages and downed
trees, as we've seen in recent days. Heavy rainfall is also
possible. Frequent lightning is not to be overlooked either.

By the afternoon, convective redevelopment is expected in the wake
of its predecessor and may prove to be just as problematic. This
second wave appears to congeal into an extensive zonally oriented
linear mode through much of North FL that persists into the PM rush
hour, with isolated to scattered storms north of the state line. The
former would renew damaging wind potential, but also pose a heavy
rain/flood threat. Convection should begin waning while pushing into
the Gulf this evening.

The SPC has the entire service area under a Slight Risk (level 2 of
5) for severe weather and if trends continue or escalate with the
ongoing MCS, a Watch cannot be ruled out. A Slight Risk (level 2 of
4) is also in place by the WPC for everywhere but the eastern FL Big
Bend (Marginal, 1 of 4). Instances of flash flooding may occur,
particularly from training storms. Locations with saturated soils
from recent rains and urban, low-lying, and poor-drainage areas are
most vulnerable. Aside from the storminess, expect more warm/muggy
conditions with highs in the mid/upper 80s and lows in the low 70s
(isolated upper 60s).

&&

.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 250 AM EDT Mon Jun 19 2023

The upper air pattern is characterized by an omega block across
much of the CONUS and a rex block over the eastern US. An upper
low will sag southward from the Tennessee Valley to central
Georgia and support a surface low pressure area and cold front.
Isolated strong to severe thunderstorms are once again possible
each day, with hail and strong winds as the main threats. SPC has
a marginal risk for severe thunderstorms each day. Not much change
really from the past few days just a slightly lower threat level.
Heavy rainfall also continues to be a concern with WPC outlooking
at least a marginal to slight risk for excessive rainfall each
day. Rain chances Tuesday will be highest along and south of the
front (70-90%) then high chances (80-90) everywhere Wednesday as
the upper low is just about sitting over the area. The heaviest
rainfall day of this period will be Wednesday. Highs will be
around 90 degrees Tuesday then mid/upper 80s Wednesday as abundant
cloud cover and widespread rainfall temper highs a little.

&&

.LONG TERM...
(Thursday through Sunday)
Issued at 250 AM EDT Mon Jun 19 2023

The blocking patterns across the CONUS will finally begin to break
down in the long term period. The upper low entrenched in the
southeast US finally exits stage north as the associated rex block
breaks down and upper ridging is allowed to move northward towards
the Red River by Tuesday. Though the upper low kicks out, we will
remain under the influence of the upper trough with embedded
shortwaves through the period. This will keep the moist
trajectories from the Gulf and thus the elevated rain and
thunderstorm chances will continue. In fact, rain chances of
60-90% are expected each day. Though severe weather risk will be
low, the flooding risk is elevated as repeated rounds of heavy
rainfall will continue through the weekend. There appears to
possibly be some slight reprieve in the high rain chances and
flooding concerns towards next week as the southwest ridge builds
towards the southeast US.

&&

.AVIATION...
(12Z TAFS)
Issued at 639 AM EDT Mon Jun 19 2023

Adjusted TAFs to acct for ongoing convection across the Wiregrass,
western FL Panhandle, parts of SW GA. Leaned on the 8Z HRRR for
timing of thunder at the terminals. Bottom line: all sites are
expected to be impacted by scattered t-storms, capable of strong
to severe gusts today. Convection looks to persist longer and
deeper into the afternoon along the I-10 corridor before waning
around 0Z or up to a couple hrs after. Southwest winds prevail
(breezy at times) with MVFR-IFR cigs late tonight at TLH/VLD/ABY.

&&

.MARINE...
Issued at 250 AM EDT Mon Jun 19 2023

The continued parade of high chances for showers and
thunderstorms, some severe featuring hail, strong winds, frequent
lightning and waterspouts, is expected to continue through the
next several days. Persistent southwesterly winds are expected as
well, with some strengthening in the nearshore waters today so
cautionary conditions are anticipated. Also, locally higher winds
and seas will occur in and around heavier showers and storms which
will make boating conditions suddenly difficult.

&&

.FIRE WEATHER...
Issued at 250 AM EDT Mon Jun 19 2023

A continued wet/stormy pattern precludes fire concerns outside of
gusty/erratic winds and frequent lightning from scattered to
numerous showers and thunderstorms (some strong to severe).
Widespread wetting rains are likely into mid-week. Lastly, high
dispersions are forecast across the Wiregrass Region on Tuesday
afternoon.

&&

.HYDROLOGY...
Issued at 250 AM EDT Mon Jun 19 2023

No real change in the wet pattern for the next week. Forecast
rainfall amounts are on the order of 4 to 6 inches, with 6 to 8
inches along the nature coast and southeast Florida Big Bend.
These forecast amounts have been fairly consistent over the past
few model runs but could change depending on the eventual
evolution of synoptic scale features. This will keep flooding
concerns firmly in tact through the week, especially in areas that
have received recent heavy rainfall, including areas of southwest
georgia, southeast Alabama, and the eastern Florida Big Bend.

Concerning area rivers, more rivers are forecast to reach or are
in action stage, including the Fenholloway, Ochlockonee,
Ichawaynochaway, Flint, Choctawhatchee, Pea, Apalachicola, and
Aucilla rivers. Aucilla at Lamont is forecast to just reach minor
flood stage wednesday then slowly fall.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   86  71  88  71 /  70  70  80  70
Panama City   85  74  87  73 /  70  70  70  80
Dothan        85  70  88  69 /  80  40  60  70
Albany        86  71  87  69 /  80  50  70  70
Valdosta      89  69  86  70 /  70  80  80  70
Cross City    88  73  85  71 /  60  80  90  80
Apalachicola  86  77  85  74 /  60  80  80  90

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday morning for FLZ108-112-114.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...IG3
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...IG3
MARINE...Scholl
FIRE WEATHER...IG3
HYDROLOGY...Scholl

In the hours before

Local storm report, Jun 19, 11:48 AM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1148 AM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     Tstm Wnd Dmg     1 NNW Quitman           30.80N 83.57W
06/19/2023                   Brooks             GA   911 Call Center

            Tree down at the intersection of Webster
            Road and Cortland Avenue in Brooks County
            Georgia.

&&

EB
Local storm report, Jun 19, 12:11 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1211 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     Tstm Wnd Gst     2 SSE Panacea-Wakulla A 29.96N 84.38W
06/19/2023  M46 MPH          GMZ730             FL   Mesonet

            Courtesy FSWN Ochlockonee Boat Ramp
            Weatherstem site.

&&

Haner
Special weather statement, Jun 19, 12:18 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1118 AM CDT Mon Jun 19 2023

ALZ065-066-191700-
Dale AL-Coffee AL-
1118 AM CDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of western Dale and
Coffee Counties through NOON CDT...

At 1118 AM CDT, Doppler radar was tracking a strong thunderstorm near
New Brockton, or 8 miles east of Elba, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Elba, Enterprise, Fort Rucker, Ozark, Level Plains, New
Brockton, Ariton, Lee, Clayhatchee, Mixons Crossroads, Carl Folsom
A/p, Hooper Stage Field, Gerald, Camp Humming Hills, Clintonville,
Roeton, Cairns Aaf, Dale County Lake and Camp Alaflo Bsa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3162 8615 3162 8553 3123 8569 3128 8603
      3147 8615
TIME...MOT...LOC 1618Z 256DEG 25KT 3143 8594

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

72-BUNKER
Local storm report, Jun 19, 12:32 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1232 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     Tornado          2 E Four Mile Village   30.38N 86.29W
06/19/2023                   Walton             FL   Broadcast Media

            Multiple broadcast and social media reports
            of a tornado near Sandestiin.

&&

Haner
Local storm report, Jun 19, 12:35 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1235 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     Tstm Wnd Gst     3 ENE Panacea-Wakulla A 30.01N 84.34W
06/19/2023  M41 MPH          GMZ730             FL   Mesonet

            Apalachee Bay - Panacea Channel Weatherflow
            station.

&&

Haner
Local storm report, Jun 19, 12:37 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1237 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     Tstm Wnd Gst     3 ESE Panacea-Wakulla A 29.97N 84.36W
06/19/2023  M54 MPH          Wakulla            FL   Mesonet

            FW6314 Panacea Weatherflow station.

&&

Haner

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:19 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton4 days
Jun 19, 7:22 AM EDTSpecial Weather StatementTAEWalton23 min
Jun 19, 7:25 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington65 min
Jun 19, 7:33 AM EDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington42 min
Jun 19, 8:16 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington44 min
Jun 19, 8:17 AM EDTSevere Thunderstorm WarningTAEJackson58 min
Jun 19, 9:02 AM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon, Liberty, Wakulla58 min
Jun 19, 9:57 AM EDTSevere Thunderstorm WarningTAEJefferson, Madison63 min
Jun 19, 10:00 AM EDTAreal Flood AdvisoryTAEBay, Calhoun, Gulf, Liberty, Washington3 hr
Jun 19, 10:05 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla25 min
Jun 19, 11:28 AM EDTSpecial Marine WarningTAE2 hr
Jun 19, 11:30 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington60 min
Jun 19, 11:57 AM EDTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla48 min
Jun 19, 12:02 PM EDTTornado WarningTAEWalton58 min
Jun 19, 12:12 PM EDTSevere Thunderstorm WarningTAEJackson27 min
Jun 19, 12:13 PM EDTSpecial Marine WarningTAE62 min
Jun 19, 12:33 PM EDTFlash Flood WarningTAEWalton105 min
Jun 19, 12:39 PM EDTSpecial Marine WarningTAE96 min
Jun 19, 12:52 PM EDTSpecial Marine WarningTAE113 min
Jun 19, 1:07 PM EDTSpecial Marine WarningTAE2 hr
Jun 19, 2:17 PM EDTSpecial Marine WarningTAE3 hr
Jun 19, 2:33 PM EDTTornado WarningTAEFranklin, Gulf57 min
Jun 19, 2:34 PM EDTSpecial Marine WarningTAE35 min
Jun 19, 2:53 PM EDTAreal Flood AdvisoryTAEBay112 min
Jun 19, 3:27 PM EDTSpecial Marine WarningTAE2 hr
Jun 19, 3:41 PM EDTSpecial Marine WarningTAE3 hr
Jun 19, 4:21 PM EDTSpecial Weather StatementTAEWalton24 min
Jun 19, 4:59 PM EDTSpecial Weather StatementTAEWashington31 min

Nearby

River Flood Warnings in Florida, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.